# SDR NSVA2011124

- Difficulty date: May 27, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 853 hours, 795 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Out Of Position
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE AFT CARGO DOOR LIGHT ILLUMINATED IN FLIGHT.  CREW FOLLOWED THE CHECKLIST AND RETURNED TO EWR WITHOUT FURTHER COMPLICATIONS.  MX MET A/C AT GATE AND FOUND THE CARGO DOOR HANDLE NOT FULLY CLOSED, POSITIONED HANDLE CORRECTLY AND PERFORMED OPERATIONAL CHECK OF THE DOOR IAW Q400 AMM 52-31-00.
